# SDR TRAX200700638

- Difficulty date: May 7, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 13,957 hours, 11,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT SMELLED SMOKE IN GALLEY AREA IN FLT DECLARED EMERGENCY.
